Vitamin D Makes me Feel Jittery..

by Cleervette
(Anderson SC US)

If there are no side effects to vitamin d why on days that I take it I feel really jittery and on days that I don't take it, I feel OK.

It was prescribed to me by my doctor because my level is low.

Comments for Vitamin D Makes me Feel Jittery..

Click here to add your own comments

Side effects of Vitamin D...
by: Kerri Knox, RN- The Immune Queen!

This is a common Side Effect of Vitamin D that is due to the depletion of magnesium. You can see my page on Anxiety from Vitamin D to see why you feel this way.

It takes magnesium to convert vitamin d into its active form in the body and if you are even a little bit deficient in magnesium- and a HUGE number of people are- then you might get Symptoms of Magnesium Deficiency as 'side effects' of vitamin d from its conversion from supplement form into its active form in the blood.

Feeling jittery IS a symptom of magnesium deficiency, so you may want to try taking am Extended Release Magnesium Supplement to see if that solves the jittery side effects of Vitamin D.

You may also want to read this article on Why You Should Think Twice About Taking Prescription Vitamin D.

The vast majority of Vitamin D Side effects that I hear about are from people that are taking prescription Vitamin D. The recommended type of supplements are Vitamin D3 Supplements and NOT prescription supplements.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune

Decrease Inflammation for Better Immune System Health

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter